# SDR SWAA2025013181200

- Difficulty date: December 27, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 663.75 AND RBL 43 WL 168 AT CENTER SECTION 2024-773739<[01]. TOOL USED TEMPERATURE CONTROLLED P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE AND FASTENERS LOC. BS 663.75 AND RBL 5 T0 RBL 65 WL 168 AT CENTER SECTION I.A.W DWG 111A1000 SHEET: 192 REV: - ; DWG 111A7000 SHEET 36 REV A AND AND DWG 111A1000 SHEET: 190 REV: - ; B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE LOC. BS 663.75 AND RBL 5 T0 RBL 65 WL 168 AT CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 SRM 51-40-02-0G-0 AND DWG 111A1000 SHEET 192 REV- ; DWG 111A7000 SHEET 36 REV A AND DWG 111A1000 SHEET 190 REV- . SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED ANGLE LOC. BS 663.75 AND RBL 5 T0 RBL 65 WL 168 AT CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 SRM 51-40-02-0G-0 AND DWG 111A1000 SHEET 192 REV- ; DWG 111A7000 SHEET 36 REV A AND DWG 111A1000 SHEET 190 REV- .  RII  SEE INDIVIDUAL SIGN OFF BELOW.
